# SDR MWEA011260

- Difficulty date: September 15, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 5911401105N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT, LONGERON 29 LEFT HAS AREAS OF LIGHT CORROSION BETWEEN STATION 160 AND 170.  REMOVED AND REPLACED SPLICE.
